Inventiones mathematicae

, Volume 67, Issue 2, pp 275–296

A vanishing theorem for power series

  • D. W. Masser
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ax, J.: On Schanuel's conjectures. Annals of Math.93, 252–268 (1971)Google Scholar
  2. 2.
    Baker, A.: Linear forms in the logarithms of algebraic numbers II. Mathematika14, 102–107 (1967)Google Scholar
  3. 3.
    Chabauty, C.: Sur les équations diophantiennes liées aux unités d'un corps de nombres algébriques fini. Annali di Mat.17, 127–168 (1938)Google Scholar
  4. 4.
    Flicker, Y.Z.: Algebraic independence by a method of Mahler. J. Australian Math. Soc.27, 173–188 (1979)Google Scholar
  5. 5.
    Kubota, K.K.: On the algebraic independence of meromorphic solutions of certain functional equations and their values. Math. Ann.227, 9–50 (1977)Google Scholar
  6. 6.
    Lech, C.: A note on recurring series. Ark. Mat.2, 417–421 (1953)Google Scholar
  7. 7.
    Loxton, J.H., van der Poorten, A.J.: Arithmetic properties of certain functions in several variables. J. Number Theory9, 87–106 (1977)Google Scholar
  8. 8.
    Loxton, J.H., van der Poorten, A.J.: Arithmetic properties of certain functions in several variables II. J. Australian Math. Soc.24, 393–408 (1977)Google Scholar
  9. 9.
    Loxton, J.H., van der Poorten, A.J.: Arithmetic properties of certain functions in several variables III. Bull. Australian Math. Soc.16, 15–47 (1977)Google Scholar
  10. 10.
    Loxton, J.H., van der Poorten, A.J.: Transcendence and algebraic independence by a method of Mahler, Chapter 15 of “Transcendence theory: advances and applications”, Baker, A., Masser, D.W., (eds.) pp. 211–226. London: Academic Press 1977Google Scholar
  11. 11.
    Loxton, J.H., van der Poorten, A.J.: Algebraic independence properties of the Fredholm series. J. Australian Math. Soc.26, 31–45 (1978)Google Scholar
  12. 12.
    Mahler, K.: Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen. Math. Ann.101, 342–366 (1929)Google Scholar
  13. 13.
    Mahler, K.: Über das Verschwinden von Potenzreihen mehrerer Veränderlichen in spezielle Punktfolgen. Math. Ann.103, 573–587 (1930)Google Scholar
  14. 14.
    Mahler, K.: Arithmetische Eigenschaften einer Klasse transzendental-transzendenter Funktionen. Math. Z.32, 545–585 (1930)Google Scholar
  15. 15.
    Mahler, K.: Remarks on a paper by W. Schwarz. J. Number Theory1, 512–521 (1969)Google Scholar
  16. 16.
    Skolem, Th.: Einige Sätze überp-adische Potenzreihen mit Anwendung auf gewisse exponentielle Gleichungen. Math. Ann.111, 399–424 (1935)Google Scholar
  17. 17.
    Turnbull, H.W., Aitken, A.C.: An introduction to the theory of canonical matrices. Glasgow: Blackie and Son 1932Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • D. W. Masser
    • 1
  1. 1.Department of MathematicsUniversity of NottinghamNottinghamUK

Personalised recommendations